Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 124, NWS Jackson, MS

April 13, 2022Attala County, Leake County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 13, 2022, 7:06 PM CDT for Attala County, Leake County, Mississippi. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2022, 7:06 PM CDT (00:06 UTC)
Expired
Apr 13, 2022, 8:00 PM CDT
In force
54 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Attala County, MS, Leake County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 82 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 2:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.1 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2022-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2022-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
164 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:15 PM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Apr 13, 2:15 PM CDT, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
215 PM CDT Wed Apr 13 2022

.DISCUSSION...

Tonight and Tomorrow...

An upper-level trough will eject east from the Texas panhandle and a
surface low will develop out of that pushing across the Great Lakes
region. This low will drag a cold front through the Lower
Mississippi Valley this evening. I like to call this a wet set up
because there will be tremendous amount of low-level moisture. Close
to if not right at record breaking PWs between 1.5-2.0 in. Good low-
level moisture combined with daytime heating will allow for some
good instability. Guidance has struggled over these last couple of
days with storm mode. Initially the environment was conducive for
strictly super cell activity but as of right now, we are still
capped and things will evolve more with the front when it pushes
through making storm mode more linear across the south. Further
north, where the better shear and airmass is, conditions are still
favorable for discrete organized super cells and this is where the
main concern lies for larger hail and strong tornadoes.

With high PWs, the threat for flash flooding will be possible
especially if cells begin to train over areas. Will continue with
current flash flooding graphic in the HWO. Wind has started to pick
up and some TAF site have already gusted to 35kts. Winds will
continue to be strong as we mix out this afternoon into early
evening. Winds will start to decrease the after we get into the
evening/night. Will continue the latest wind graphic that depicts
the 'Limited' and 'Elevated'. The strongest winds will be across the
northwest.

While we are advertising a 'Moderate' and 'Enhanced' risk, the
threats are the same for both categories. Tornadoes (a few may be
string), hail (some large up to golf ball), flooding, and damaging
winds will all be of concern across the region. In regards to
timing, now until about 9PM for the west, 4-5PM until about 11PM for
central areas, and 6PM-1AM for areas in the east. It is suggested
that you have multiple ways to receive warnings and always stay
weather aware!

As the front moves out so will the activity. By Thursday morning,
the activity should be east of the region and dry air will move in
keeping us dry for the remainder of Thursday. /JNE/

Friday through Wednesday...

In the back half of this week, the focus for periods of showers and
thunderstorms around our region will be quasi-stationary front
lingering around the Gulf Coast region. Flow aloft over the southern
CONUS will be mostly zonal, with moist and more unstable air south
of the frontal boundary. This setup is likely to see a few MCSs
develop along the boundary as subtle shortwaves ripple through the
flow aloft. Friday night into Saturday is likely to be the first of
these potential events. Widespread severe weather is not certain,
but a few stronger storms could develop during this time frame.
Beyond Friday, each day generally has a chance for showers and
storms across at least some portion of the forecast area. There is
decent model agreement that a more pronounced shortwave moving east
across the CONUS Monday may bring in some drier air and high
pressure for at least early next week. Temperatures will obviously
be warmer south of the front, but will generally be around typical
values for this time of the year. /NF/

&&

.AVIATION...
18Z TAF discussion:

Mainly VFR conditions are prevailing as clouds begin to break up.
A few sites are sitting at MVFR. VFR to MVFR conditions will
bounce around over the next couple of hours before +TSRA begins
to affect sites and dripping cigs and vis to MVFR and IFR. Strong
southerly gusty winds will occur through out the period. A few
sites have already gusted to about 35kts. Storms will be moving
from west to east so SHRA and TSRA activity will clear as storms
move out and cigs and vis will improve as well. Rain and storm
activity should come to an end early Thursday morning. /JNE/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  75  49  81 /  95   1   4  14
Meridian      53  76  47  82 /  95   7   5  14
Vicksburg     49  75  50  82 /  85   0   3  12
Hattiesburg   58  76  51  81 /  93  18   6  18
Natchez       50  76  51  81 /  86   3   4  17
Greenville    45  71  49  79 /  72   0   2   6
Greenwood     45  72  49  80 /  93   0   2   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until midnight CDT tonight for MSZ018-019-025-034-
     035.

LA...None.
AR...Wind Advisory until midnight CDT tonight for ARZ075.

&&

NF/JNE
Hazardous weather outlook, Apr 13, 3:03 PM CDT, 4 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
303 PM CDT Wed Apr 13 2022

ARZ074-MSZ026>028-035-142015-
Ashley-Grenada-Carroll-Montgomery-Humphreys-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, and north central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Significant severe thunderstorms and tornadoes are likely through
this evening, with strong tornadoes possible. Some thunderstorms
could also produce damaging winds up to 70 mph and large hail up
to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to strong winds apart
from thunderstorm activity. Sustained winds up to 25 mph and wind
gusts around 35 mph will be possible through this evening.
Driving high profile vehicles could be difficult.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

ARZ075-MSZ018-019-025-034-142015-
Chicot-Bolivar-Sunflower-Leflore-Washington-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southeast
Arkansas, north central Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...The rest of this afternoon through tonight

Significant severe thunderstorms and tornadoes are likely through
this evening, with strong tornadoes possible. Some thunderstorms
could also produce damaging winds up to 70 mph and large hail up
to at least golf ball size.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

A few downed trees and power lines are possible through this
evening due to strong winds apart from thunderstorm activity.
Sustained winds ranging from 25 to 35 mph with potential wind
gusts over 40 mph are expected. Travel will also be difficult for
those in high profile vehicles.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ007>009-015-016-023>026-MSZ029>033-036>066-072-073-142015-
Morehouse-West Carroll-East Carroll-Richland-Madison LA-
Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-
Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-
Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-
Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms are likely through this evening. Some
thunderstorms may produce damaging winds up to 70 mph, large hail
up to golf ball size, and tornadoes. Some tornadoes could be
strong.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to strong winds apart
from thunderstorm activity. Sustained winds up to 25 mph and wind
gusts around 35 mph will be possible through this evening.
Driving high profile vehicles could be difficult.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

MSZ074-142015-
Forrest-
303 PM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of southeast
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

FLOODING
THREAT...Limited
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...The rest of this afternoon through tonight

Severe thunderstorms will be possible through this evening. These
storms will be capable of producing damaging wind gusts up to
60 mph, hail to the size of quarters, and tornadoes.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flash flooding is possible through tonight,
particularly in low lying and urban areas. Minor river flooding
is also possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Weak trees and limbs may break and fall due to strong winds apart
from thunderstorm activity. Sustained winds up to 25 mph and wind
gusts around 35 mph will be possible through this evening.
Driving high profile vehicles could be difficult.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

NF

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 13, 4:54 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
454 PM CDT Wed Apr 13 2022

ARZ074-132230-
Ashley AR-
454 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of western Ashley
County through 530 PM CDT...

At 453 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of West Crossett, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Old Milo around 515 PM CDT.
  Fountain Hill around 520 PM CDT.

Other locations impacted by this storm include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Arkansas.

&&

LAT...LON 3315 9211 3316 9212 3316 9214 3320 9213
      3321 9208 3324 9209 3325 9205 3328 9204
      3328 9200 3330 9200 3331 9198 3335 9199
      3335 9197 3338 9196 3340 9199 3339 9160
      3317 9175 3307 9195 3306 9211 3310 9214
TIME...MOT...LOC 2153Z 239DEG 43KT 3320 9214

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DC
Local storm report, Apr 13, 5:07 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     6 SE ROLLING FORK       32.86N 90.80W
04/13/2022                   SHARKEY            MS   LAW ENFORCEMENT

            TREES DOWN ALONG HWY 16.

&&

CE
Local storm report, Apr 13, 5:11 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     5 NW OAK RIDGE          32.53N 90.76W
04/13/2022                   WARREN             MS   BROADCAST MEDIA

            TREES WERE BLOWN DOWN NEAR THE INTERNATIONAL
            PAPER PLANT ALONG MS HIGHWAY 3.

&&

NF
Local storm report, Apr 13, 5:19 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     FUNNEL CLOUD     3 N PHOENIX             32.63N 90.57W
04/13/2022                   YAZOO              MS   EMERGENCY MNGR

            DEPUTY REPORTED A FUNNEL CLOUD CROSSING
            HIGHWAY 3 NEAR DIXIE FARM ROAD.

&&

JC
Local storm report, Apr 13, 5:57 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             2 NNE FOREST HILL       32.29N 90.26W
04/13/2022  E0.88 INCH       HINDS              MS   STORM CHASER

&&

CE
Special weather statement, Apr 13, 7:06 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
706 PM CDT Wed Apr 13 2022

MSZ028-029-032-140030-
Montgomery MS-Choctaw MS-Webster MS-
706 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of northern Choctaw,
Webster and northeastern Montgomery Counties through 730 PM CDT...

At 706 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eupora, or 22 miles east of Winona, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Eupora and Bellefontaine around 715 PM CDT.
  Mathiston and Clarkson around 725 PM CDT.
  Cumberland around 730 PM CDT.

Other locations impacted by this storm include Mantee and Walthall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for central,
north central and northeastern Mississippi.

&&

LAT...LON 3364 8903 3363 8903 3364 8902 3356 8902
      3356 8909 3346 8909 3340 8944 3346 8951
      3368 8953 3368 8951 3372 8951 3372 8919
      3374 8919 3374 8904
TIME...MOT...LOC 0006Z 240DEG 34KT 3352 8935

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:06 PM CDTSpecial Weather StatementJANWebster24 min
Apr 13, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatJANHinds, Madison, Rankin48 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln47 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster80 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison50 min
Apr 13, 7:26 PM CDTSevere Thunderstorm Warning Considerable damage threatJANCopiah, Simpson64 min
Apr 13, 7:30 PM CDTTornado WarningJANHinds, Rankin45 min
Apr 13, 7:31 PM CDTTornado WarningJANHinds, Rankin44 min
Apr 13, 7:52 PM CDTSpecial Weather StatementJANClay23 min
Apr 13, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatJANRankin, Scott, Smith39 min
Apr 13, 7:55 PM CDTTornado WarningJANLeake, Neshoba35 min
Apr 13, 7:56 PM CDTTornado WarningJANRankin20 min
Apr 13, 8:00 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence45 min
Apr 13, 8:02 PM CDTTornado Warning Tornado observedJANJasper, Newton, Scott, Smith43 min
Apr 13, 8:10 PM CDTSevere Thunderstorm Warning Considerable damage threatJANJasper, Smith50 min
Apr 13, 8:16 PM CDTSevere Thunderstorm WarningJANChoctaw, Winston41 min
Apr 13, 8:23 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha63 min
Apr 13, 8:24 PM CDTSevere Thunderstorm Warning Considerable damage threatJANKemper, Lauderdale, Neshoba, Newton64 min
Apr 13, 8:26 PM CDTTornado WarningJANWinston22 min
Apr 13, 8:30 PM CDTSevere Thunderstorm Warning Considerable damage threatJANCovington, Jefferson Davis, Jones60 min
Apr 13, 8:30 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee60 min
Apr 13, 8:39 PM CDTTornado WarningJANNoxubee49 min
Apr 13, 8:39 PM CDTTornado WarningJANClarke, Jasper45 min
Apr 13, 8:48 PM CDTTornado WarningJANJones33 min
Apr 13, 8:53 PM CDTSevere Thunderstorm WarningJANLowndes53 min
Apr 13, 8:54 PM CDTSevere Thunderstorm Warning Considerable damage threatJANClarke, Jasper39 min
Apr 13, 9:03 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion42 min
Apr 13, 9:04 PM CDTTornado WarningJANLauderdale26 min
Apr 13, 9:12 PM CDTTornado WarningJANLowndes30 min
Apr 13, 9:31 PM CDTFlash Flood WarningJANForrest, Lamar, Marion119 min
Apr 13, 9:55 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion50 min
Apr 14, 9:56 AM CDTRiver Flood WarningJANSunflower7 days
Apr 14, 11:15 AM CDTRiver Flood WarningJANAdams, Wilkinson11 days

Nearby

Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.